# SDR DL777070216

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 32,761 hours, 5,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 17 FROM MAN REPORTED AN ELEC ODOR BY F/A BETWEEN 2L AND 3L ON CAPTS SIDE.  NOT CONFIRMED.  CHECKED ALL IFE VSEB AND CONNECTOR AT LT SIDE OF AFT OF L2 DOOR ALL OPS CHECK NORMAL/116167 PANASONIC/CHECK AREA FOUND NO ABNORMAL ODORS.  CKD WITH PACKS RUNNING HYDS ON RAN IFE OVENS ETC FOUND ALL NORMAL.
